IEEE - Institute of Electrical and Electronics Engineers, Inc. - Complete parameterization of piecewise-polynomial interpolation kernels

Author(s): T. Blu ; P. Thevenaz ; M. Unser
Sponsor(s): IEEE Signal Processing Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2003
Volume: 12
Page Count: 13
Page(s): 1,297 - 1,309
ISSN (Paper): 1057-7149
ISSN (Online): 1941-0042
DOI: 10.1109/TIP.2003.818018
Regular:

Every now and then, a new design of an interpolation kernel appears in the literature. While interesting results have emerged, the traditional design methodology proves laborious and is riddled... View More

Advertisement